Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Problems with knees
Jun 25, 2004

over the last month i have been having trouble w/ my knees when i walk or slow jog. they are stiff& hurt. I noticed this beginning in march 2004 ( told my dr.) ruled out arthritis ( by xray), there is no swelling in the in the knees. i am currently on viread, videx ec, sustiva, septra ds, zithromax 1200mg once a week. plus nexium for gerd. my vl is no detect. but my cd4 stays at about 25 - 50 for the last several years.. is there any connection to the current meds. i am switching to rayataz & ritoniver(sp) beggining in may to help raise my cd4.

any possibilities / suggestions. my activities have beent the same for the last 6-8 years, office work @ a desk lots of walking etc.

Response from Dr. Henry

The problem you describe would be unlikely due to your meds unless you were having some occult neuropathy which was placing additional stress on your knees. I often refer to a rheumatologist who has often found a number of non-HIV conditions in my patients which they offer helpful suggestions regarding therapy. KH



Previous
Facial Lipodystrophy
Next
Standard of care for Lypodystrophy/Wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement